# SDR AALA20141224016

- Difficulty date: December 19, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 53,925 hours, 6,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 17214
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2L OVERHEAD EMER BATTERY M33099 CAPACITY TEST FAILED.  CABIN DOOR 2L OVERHEAD EMER BATTERY M33099 REPLACED & TESTED OKAY AMM 33-51-06.
